Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Uncomfortable and irregular heartbeat after smoking

My heart sometimes hurts when I take deep breaths and I can feel it skip a beat and it s very uncomfortable. When I listen to it, it sounds like it has an irregular beat and sometimes it feels like it stops for a few seconds. This usually happens after I smoke pot. Should I see a doctor about this or should I try not smoking pot for a few weeks and see if things improve? Pot will never lead to me do anything else. I ve been there, done that. I was addicted to meth for a year and was homeless. After I quit meth and started smoking pot I got a job and an apartment. So don t give me any crap about it.
Asked On : Fri, 11 Dec 2009
Answers:  1 Views:  1654
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
"Mary Jane" cute...some people get that reaction to the effect of pot. If you stil smoke despite getting negative effects that should tell you something about a psychological addiction to the drug. It is not a good thing to get irregular heart beats. Don't smoke pot...find a hobby that interests you more.
Answered: Fri, 11 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor